Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 26, 2011, 3:27 PM CDT for Cottle County, Motley County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 3:27 PM CDT (20:27 UTC)
- Expired
- Apr 26, 2011, 3:54 PM CDT
- In force
- 27 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Cottle County, TX, Motley County, TX
The radar
The Lubbock radar (KLBB), 133 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
409 WUUS54 KLUB 262027 SVRLUB TXC101-345-262115- /O.NEW.KLUB.SV.W.0014.110426T2027Z-110426T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 327 PM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MOTLEY COUNTY IN NORTHWEST TEXAS. COTTLE COUNTY IN NORTHWEST TEXAS. * UNTIL 415 PM CDT * AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF DELWIN...OR 17 MILES SOUTHEAST OF MATADOR...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PADUCAH... CHALK AND SWEARINGEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3385 10071 3422 10064 3422 10005 3385 10005 TIME...MOT...LOC 2026Z 258DEG 26KT 3385 10058 $$ JDV
1 follow-up statement
547 WWUS54 KLUB 262054 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 354 PM CDT TUE APR 26 2011 TXC101-345-262103- /O.CAN.KLUB.SV.W.0014.000000T0000Z-110426T2115Z/ MOTLEY TX-COTTLE TX- 354 PM CDT TUE APR 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR COTTLE AND EASTERN MOTLEY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. LAT...LON 3385 10071 3422 10064 3422 10005 3385 10005 TIME...MOT...LOC 2053Z 258DEG 26KT 3388 10035 $$ JDV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:38 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 26, 12:38 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1238 PM CDT TUE APR 26 2011 .UPDATE... NO CHANGES TO THE GRIDS ATTM. WEST WINDS BEGINNING TO INCREASE ON THE CAPROCK AND AS STRONGER WINDS ALOFT ROTATE ACROSS THE FCST AREA EXPECT PEAK WIND SPEEDS BETWEEN 21Z AND 00Z. STILL A POSSIBILITY OF MEETING HIGH WIND CRITERIA IN THE NW BUT CONFIDENCE STILL RATHER LOW. CHILDRESS AREA MAY NOT SEE AN INCREASE IN WINDS UNTIL THE COLD FRONT CAN MOVE THROUGH AS A WEAK BOUNDARY MAY NOT GET SHUNTED TO THE EAST OF THE AREA LATE IN THE DAY. MEANWHILE SLIGHT CHANCE OF POPS CONTINUES TO LOOK VALID ACROSS THE NRN ZONES AS STRONG JET ALOFT WORKS ON MID LEVEL MOISTURE AND INSTABILITY. NOT MUCH RAIN LIKELY TO REACH GROUND WITH WINDS /STRONGER THAN WHAT WILL BE SEEN WITH GRADIENT WINDS/ POSSIBLE WITH ANY STORMS. && .AVIATION... WINDS BEGINNING TO PICK UP AT KLBB AND WILL CONTINUE TO INCREASE EARLY THIS AFTN. A COLD FRONT WILL MOVE THROUGH THE AREA EARLY EVENING AND LIKELY HAVE GUSTY NW WINDS BEHIND IT FOR A PERIOD. KCDS MORE PROBLEMATIC AS SFC LOW IN THAT AREA MAY KEEP WINDS FROM PICKING UP MUCH UNTIL THE FRONT MOVES THROUGH IN THE EARLY EVENING. KCDS COULD BECOME GUSTY AGAIN AFTER SUNRISE AS STRONGER WINDS ALOFT MIX DOWN TO THE SFC. && .PREV DISCUSSION... /ISSUED 644 AM CDT TUE APR 26 2011/ UPDATE... JUST AN ADDENDUM TO THE PREV DISCUSSION REGARDING MODEL TRENDS THAT NOW SUGGEST THAT WINDS MIGHT MEET HIGH WIND CRITERIA ACROSS THE WESTERN AND NORTHERN SOUTH PLAINS FROM LATE AFTERNOON THROUGH EARLY EVENING...APPROX FROM 4 PM TO 7 PM...WHEN SUSTAINED WIND SPEEDS MAY REACH 40 MPH AND SEVERE GUSTS MAY BECOME MORE WIDESPREAD. THE WIND ADVISORY COULD BE UPGRADED LATER TODAY FOR A PORTION OF THIS AREA. THERE ARE ALSO SOME HINTS THAT PRECIP CHANCES MAY ALSO NEED TO BE EXTENDED SLIGHTLY FARTHER SOUTH INTO THE NRN SPLNS LATER THIS AFTERNOON. AVIATION... THE MAIN AVIATION CONCERN WILL BE STRONG WINDS AND BLOWING DUST ON THE CAPROCK/VICINITY OF KLBB THAT WILL LIKELY REQUIRE AN AIRPORT WEATHER WARNING AND ALSO PRODUCE SOME VSBY RESTRICTIONS. IN ADDITION...THERE IS A SLIGHT CHANCE OF TSRA AT KCDS...THE MAIN CONCERN WITH THIS ACTIVITY WILL BE THE POTENTIAL FOR STRONG TSTM OUTFLOW WINDS. WIND SPEEDS WILL RAMP UP AT KLBB LATE IN THE MORNING...BUT NOT PEAK UNTIL LATE AFTERNOON OR EARLY EVENING. THE WIND MAY REMAIN RELATIVELY LIGHT AT KCDS UNTIL LATE AFTERNOON. GUSTY WINDS WILL CONTINUE WELL INTO THE EVENING ALONG A NW WIND SHIFT...AND REMAIN BREEZY EVEN AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 419 AM CDT TUE APR 26 2011/ SHORT TERM... ANOTHER BOUT OF STRONG WINDS AND EXTREME FIRE DANGER TODAY... AT 3 AM...THE WX AT THE SFC WAS DECEPTIVELY QUIET ACROSS THE FA AS LIGHT E-NE WINDS AND MODEST MOISTURE ADVECTION WERE IN PLACE IN THE WAKE OF LAST NIGHT/S FRONT. ALOFT...IT WAS A BIT OF A DIFFERENT STORY AS A NOSE OF A STRONG ULJ WAS ALREADY ADVANCING INTO WTX...WITH 90+ KTS AT 300 MB. KLBB AND KAMA RADARS SHOWED SOME SWIFT MOVING HIGH-BASED /LIKELY VIRGA/ SHOWERS MOVING ACROSS THE TX PANHANDLE IN THE LEFT-EXIT REGION OF THE JET. WV IMAGERY/PV ANALYSIS SHOWS THE JET CORE EXTENDS S-NW TO THE PACIFIC NW...WHILE ONE DISTINCT MID-LVL SHORTWAVE WAS LOCATED AROUND THE 4-CORNERS REGION. THE MID-LVL /700-500MB/ JET MAX IS NOT EXPECTED TO ARRIVE UNTIL LATER THIS AFTERNOON BUT WE EXPECT WIND SPEEDS WILL BE INCREASING ACROSS THE SW PANHANDLE AND WRN SPLNS IN THE MORNING AS THE SHALLOW MOISTURE QUICKLY MIXES OUT. WIND SPEEDS WON/T PEAK UNTIL LATE AFTERNOON WHEN DEEP MIXING UP TO AT LEAST 600 MB IS ABLE TO BEGIN TO TAP INTO THE INCREASING MID-LVL WINDS...OF WHICH THE CORE SHOULD PASS RIGHT ACROSS OUR FA THIS EVENING. WIND SPEEDS SHOULD BECOME SUSTAINED AROUND 30 TO 35 MPH ACROSS MUCH OF THE CAPROCK WITH A FEW SVR GUSTS POSSIBLE. WE HAVE ISSUED A WIND ADVISORY FOR THE WHOLE AREA OUTSIDE THE ERN ROLLING PLAINS AND AREAS OF BLOWING DUST REDUCING VISIBILITIES TO AROUND 3 MILES OR LESS ARE ALSO EXPECTED ON THE CAPROCK. TEMPERATURES WILL BE A LITTLE TRICKY...AS COLD ADVECTION WILL BEGIN TO WORK INTO THE NW ZONES...AND DOWNSLOPE WARMING WILL LIKELY PUSH TEMPS UP IN THE SOUTH...AT THIS TIME WE ARE EXPECTING HIGHS TO RANGE FROM THE MIDDLE 70S IN THE NW TO NEAR 90 IN THE SOUTH. THE RAPIDLY DRYING AIRMASS WILL SUPPORT THE DEVELOPMENT OF EXTREMELY CRITICAL FIRE CONDITIONS THIS AFTERNOON...SEE FIRE WX DISCUSSION BELOW. IN ADDITION...AS THAT SHORTWAVE APPROACHES THE REGION LATE IN THE AFTERNOON WE EXPECT SYNOPTIC-SCALE LIFT TO SPREAD OUT OF SRN COLO/NRN NM ACROSS THE PANHANDLES. FCST SNDGS IN THE AFTERNOON SHOW MLCAPE VALUES RUNNING FROM AROUND 100 J/KG IN THE CENTRAL SPLNS TO ABOUT 1000 J/KG IN THE EASTERN PANHANDLE...WITH CINH GOING TO ZERO. MUCH OF THE MESOSCALE GUIDANCE SHOWS TSTM ACTIVITY ENHANCING IN THE VICINITY OF THE SFC LOW LOCATED IN THE CENTRAL PANHANDLES WITH SOME QPF BRUSHING OUR COUNTIES OF THE FAR SE PANHANDLE AND NRN ROLLING PLAINS. WE HAVE CONTINUED THE SLGT CHC MENTION FOR THESE AREAS FROM LATE AFTERNOON THROUGH THE EVENING. ALTHOUGH CAPE WILL BE LIMITED...ANY STORMS WILL BE CAPABLE OF PRODUCING STRONG/SVR WIND GUSTS WITHIN THEIR DOWNDRAFTS. AT THIS TIME WE EXPECT ACTIVITY IN OUR AREA TO BE ISOLATED. FORTUNATELY...IT APPEARS THAT THE TIMING OF THE STRONGEST WIND SPEEDS ALOFT AND STRONG DOWNWARD FORCING WILL NOT ARRIVE UNTIL AFTER DARK...WHEN MIXING WILL DIMINISH. HOWEVER...WE WILL HAVE A COLD FRONT WORKING THROUGH THE AREA AS WELL...INCREASING THE PRESSURE GRADIENT AND LIKELY KEEPING THE ATMOSPHERE SUFFICIENTLY MIXED FOR WINDY CONDITIONS TO CONTINUE THROUGH AT LEAST 9 PM OR SO. LONG TERM... UNFORTUNATELY...THE MAIN FOCUS IN THE EXTENDED MAY CONTINUE TO BE ON FIRE WEATHER CONCERNS. THE SHORTWAVE TROUGH THAT WILL BRING THE WIND AND CRITICAL FIRE WEATHER TODAY WILL BE PULLING AWAY FROM THE AREA ON WEDNESDAY. STILL...A TIGHT PRESSURE/HEIGHT GRADIENT WILL KEEP WINDS BREEZY THROUGH THE MORNING HOURS BEFORE THE GRADIENT BEGIN TO RELAX AND WINDS RESPOND ACCORDINGLY DURING THE AFTERNOON. WE COULD EVEN SEE A FEW SHOWERS TRY TO SKIRT OUR NE MOST ZONES EARLY IN THE DAY WEDNESDAY AS THE LER OF A STRONG JET LINGERS NEARBY...BUT BEST LIFT SHOULD RESIDE NE OF THE AREA. TEMPERATURES WILL BE COOLER AS SFC RIDGING BUILDS INTO THE AREA...WITH HIGHS AROUND 5 DEGREES BELOW LATE APRIL AVERAGES. BY WEDNESDAY NIGHT WINDS WILL REALLY DROP OFF...YIELDING A COLD START TO THURSDAY...WITH NW ZONES DIPPING WELL INTO THE 30S. A PROGRESSIVE UPPER RIDGE WILL QUICKLY FOLLOW ON THURSDAY IN ADVANCE OF THE NEXT STORM SYSTEM THAT WILL LIFT INTO THE NORTHERN PLAINS LATE THIS WEEK AND INTO THE WEEKEND. THIS PATTERN WILL YIELD SFC TROUGHING IN THE LEE OF THE ROCKIES AND A RETURN TO WARMER AND WINDIER WEATHER FOR LATE WEEK. AFTER A FAIRLY PLEASANT DAY THURSDAY...WINDS SHOULD BEGIN TO ESCALATE /ALONG WITH THE FIRE DANGER/ AS A SFC LOW DEEPENS ACROSS THE CENTRAL HIGH PLAINS FRIDAY. ADDITIONALLY...THE DOWNSLOPING SOUTHWESTERLY WINDS WILL PUSH TEMPERATURES INTO THE 90S FOR MUCH OF THE AREA. THE PRIMARY UPPER LEVEL LOW ACROSS THE UPPER MIDWEST WILL THEN LEAVE IN ITS WAKE SOME FORM OF DEPRESSED HEIGHTS ACROSS THE WESTERN CONUS ON THROUGH THE WEEKEND...PERHAPS INTO EARLY NEXT WEEK. THE EJECTION OF THE INITIAL UPPER LOW WILL SEND A COLD FRONT INTO THE SOUTHERN PLAINS...WITH THE LATEST PROJECTIONS STALLING THE FRONT FROM NW TO SE ACROSS THE CWA SATURDAY /AS THE AIRMASS MOVES UNDER INCREASING SW FLOW ALOFT/. THIS STATIONARY FRONT WILL THEN REGAIN ITS SOUTHWARD MOMENTUM ON SUNDAY AS THE MEAN UPPER TROUGH EDGES EASTWARD AND THE PRIMARY LOW LIFTS INTO SOUTH-CENTRAL CANADA. ATTM...IT APPEARS THE BETTER LOW-LEVEL MOISTURE /AND PRECIPITATION CHANCES/ WILL AGAIN BE DISPLACED TO THE SOUTHEAST OF THE AREA THIS WEEKEND. HIGHS BY SUNDAY...BEHIND THE FRONT...MAY ONLY MAKE IT INTO THE 60S...BEFORE A WARMING TREND ENSUES NEXT WEEK. EVENTUALLY WE COULD FINALLY SEE DECENT RETURN MOISTURE PUMP UP INTO WEST TEXAS TOWARD THE MIDDLE OF NEXT WEEK...IF THE 00Z GFS SOLUTION COMES TO FRUITION...BUT THE 00Z ECMWF IS NOT SO OPTIMISTIC. HAVE KEPT THE EXTENDED FORECAST DRY FOR NOW. FIRE WEATHER... EXTREMELY CRITICAL FIRE WX CONDITIONS ARE EXPECTED ACROSS MUCH OF THE AREA TODAY. VERY GOOD/EXCELLENT RH RECOVERIES THIS MORNING WILL BE NEGATED WITHIN THE FIRST 1-3 HOURS OF MIXING THIS MORNING. OF COURSE THE FUELS REMAIN CRITICALLY DRY WITH LITTLE IF ANY MOISTURE THE PAST 6 MONTHS. WIND SPEEDS WILL BE SOMEWHAT SLOWER TO INCREASE THIS MORNING THAN MONDAY...BUT ONCE THE STRONG WINDS DEVELOP THEY ARE EXPECTED TO LAST WELL INTO THE EVENING. THIS DELAY WILL LIKELY KEEP THE FAR SE PANHANDLE AND NRN ROLLING PLAINS FROM REACHING CRITICAL CONDITIONS UNTIL PERHAPS LATE IN THE DAY...AND THEIR DURATION WILL BE LIMITED BY A COLD FRONT MOVING THROUGH THIS EVENING. THUS CHILDRESS...HALL AND COTTLE COUNTIES ARE NOT IN THE WARNING. SLIGHTLY COOLER TEMPERATURES WILL BE FOUND ACROSS THE NRN AREAS...WHILE SOUTHERN AREAS WILL SEE TEMPS WELL ABOVE NORMAL...THUS THE WORST CONDITIONS WILL LIKELY RESIDE ACROSS THE SW AND SOUTH-CENTRAL SPLNS BY MIDDAY...THEN SHIFT EASTWARD OVER THE SRN ROLLING PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING. A NORTHWESTERLY WIND SHIFT WILLMOVE THROUGH THIS EVENING...ALTHOUGH THE CHANGE IN WIND DIRECTION WILL NOT BE DRAMATIC...IT WILL LIKELY BE ACCOMPANYING BY A TEMPORARY INCREASE IN WIND SPEEDS/GUSTINESS. COOLER AIR WILL POUR INTO THE AREA ON WEDNESDAY BEHIND TONIGHT/S COLD FRONT...BUT GUSTY WINDS AND DRY CONDITIONS WILL KEEP THE FIRE DANGER ELEVATED. HOWEVER...THE WINDS SHOULD BE ON THE DECREASE DURING THE AFTERNOON HOURS AND OUT OF PHASE WITH THE LOWEST HUMIDITIES. RELATIVELY DRY AIR WILL REMAIN IN PLACE ON THURSDAY...BUT WINDS WILL BE FAIRLY LIGHT AS THEY SWING BACK AROUND TO THE SOUTH. BY FRIDAY...CRITICAL CONDITIONS WILL AGAIN BE POSSIBLE OVER MUCH OF THE SOUTH PLAINS AS A DRYLINE SHARPENS ACROSS THE ROLLING PLAINS AND GUSTY AND HOT SOUTHWESTERLY WINDS DEVELOP TO THE WEST OF THE DRYLINE. ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS MAY LINGER INTO SATURDAY ACROSS WESTERN PORTIONS OF THE AREA...THOUGH A COLD FRONT DIPPING IN FROM THE NORTH WILL COMPLICATE THIS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 75 38 67 37 78 / 10 10 0 0 0 TULIA 76 41 69 38 78 / 10 10 0 0 0 PLAINVIEW 79 42 71 39 79 / 10 10 0 0 0 LEVELLAND 81 42 72 39 83 / 0 0 0 0 0 LUBBOCK 81 45 72 42 82 / 10 0 0 0 0 DENVER CITY 85 43 73 39 85 / 0 0 0 0 0 BROWNFIELD 85 46 74 41 84 / 0 0 0 0 0 CHILDRESS 78 48 72 43 80 / 20 20 10 0 0 SPUR 85 48 76 42 83 / 10 10 0 0 0 ASPERMONT 88 51 78 46 83 / 10 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>031-033>044. WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>031-033>037-039>043. && 07
Hazardous weather outlook, Apr 26, 11:20 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1120 AM CDT TUE APR 26 2011 TXZ021>044-271630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1120 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS MOST OF THE AREA TODAY AS STRONG WESTERLY WINDS COMBINE WITH VERY DRY AIR AND NEAR RECORD FUEL DRYNESS. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE CAPROCK AND MOST OF THE ROLLING PLAINS FROM NOON UNTIL 11 PM. NON PRECIPITATION WESTERLY WINDS SUSTAINED AT 30 TO 35 MPH ALONG WITH GUSTS TO NEAR 55 MPH WILL DEVELOP ACROSS MUCH OF THE CAPROCK THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A WIND ADVISORY FOR THE CAPROCK AND WESTERN ROLLING PLAINS IS IN EFFECT FROM NOON UNTIL 10 PM. THESE STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST ON THE CAPROCK. CONVECTIVE THERE IS A SLIGHT CHANCE OF HIGH-BASED THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS. ISOLATED SEVERE WIND GUSTS ARE POSSIBLE IN THE VICINITY OF ANY STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE WEDNESDAY. A RETURN TO HOT...DRY AND WINDY CONDITIONS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR CALL 911 TO REPORT ANY WILDFIRES. ADDITIONALLY...PLEASE RELAY REPORTS OF WIND DAMAGE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 26, 2:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 239 PM CDT TUE APR 26 2011 TXZ024>026-030>032-262030- BRISCOE-CHILDRESS-COTTLE-FLOYD-HALL-MOTLEY- 239 PM CDT TUE APR 26 2011 ...STRONG THUNDERSTORM OVER FLOYD...COTTLE...MOTLEY...HALL...CHILDRESS AND BRISCOE COUNTIES... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COMPLEX OF VIRGA SHOWERS AND ISOLATED THUNDERSTORMS ACROSS HALL...MOTLEY AND FLOYD COUNTIES...MOVING EAST AT 35 MPH. WINDS UP TO 55 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS COMPLEX. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Local storm report, Apr 26, 3:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
314 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL NORTHFIELD 34.29N 100.60W
04/26/2011 E1.00 INCH MOTLEY TX PUBLIC
&&
EVENT NUMBER LUB1100100
JWJThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:24 PM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Dickens and 15 more | 25 hr |
| Apr 26, 6:07 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Dickens and 13 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.